What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 17, 3:13 PM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 17, 3:13 PM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
413 PM EDT Mon Jun 17 2019
.SYNOPSIS...
An oscillating frontal boundary in the region will provide daily
chances for showers and thunderstorms through Thursday
afternoon with a brief dry period possible Thursday night into
Friday. Additional rounds of showers and storms are possible
this weekend, with seasonable temperatures and very humid
conditions persisting through the foreseeable future.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Upper level support will increase this evening, as H5 s/w moves
east into the Ohio River valley. Deep convection will increase
over the next several hours ahead of this feature. Mesoscale
models bring the convection in nrn KY by 00Z. An isolated strong
to severe thunderstorms will be possible.
Storms will build north throughout the evening, before gradually
weakening after midnight as instability lessens. Will continue
with the flash flood watch as the PW remain high with dewpoint
sin the upper 60s to lower 70s.
Temperatures will only drop to the mid to upper 60s tonight
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Region remains in the same moist unstable airmass on Tuesday.
Convection will redevelop as heating of the day takes place.
Best coverage is expected southeast of I-71 as the front shifts
south with time. Highs on Tuesday will be in the upper 70s.
Convection will be gradually shunted eastward Tuesday night as
a weak high pressure system pushes slightly drier air into the
region.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
An unsettled weather pattern will be present through most of the
long term time frame. Thunderstorms are in the forecast every day
except for during the day on Friday. With the repeated rounds of
showers and thunderstorms, there will be the potential for
additional flooding concerns. Will continue to highlight this
threat in the HWO. Although widespread severe weather is not
expected, there will be the potential for at least isolated damaging
winds with the thunderstorm chances.
High temperatures will in the 70s and 80s through the long term. Low
temperatures most nights will generally be in the 60s.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Isolated to scattered showers continue lift north across the
tafs. IFR/MVFR ceilings have limited daytime heating thus
thunder so far. Ceilings should lift to VFR later this
afternoon and with additional heating thunderstorms are expected
to develop and lift north into the tafs. They are forecast to
reach the srn tafs after 21Z and the northern tafs by 00Z.
Storms will linger to between 00-06Z, before the convection is
expected to weaken and become less widespread. MVFR then IFR
ceilings are forecast to develop overnight along with MVFR
ceilings.
MVFR/IFR ceilings will last past 12Z, before rising to VFR by
18Z. As daytime cycle continues convection is expected to
redevelop.
OUTLOOK...Thunderstorms will be possible through Thursday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Tuesday afternoon for OHZ026-034-035-
042>046-051-052-060.
Flash Flood Watch through Tuesday evening for OHZ053>056-
061>065-070>074-077>082-088.
KY...Flash Flood Watch through Tuesday evening for KYZ089>100.
IN...Flash Flood Watch through Tuesday afternoon for INZ050-058-059.
Flash Flood Watch through Tuesday evening for INZ066-073>075-
080.
&&
SYNOPSIS...KC/Sites
NEAR TERM...Sites
SHORT TERM...Sites
LONG TERM...Novak
AVIATION...SitesHazardous weather outlook, Jun 17, 3:06 AM EST, 15 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
406 AM EDT Mon Jun 17 2019
INZ050-058-059-OHZ026-034-035-042>046-051-052-060-180900-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Preble-
406 AM EDT Mon Jun 17 2019
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Additional rounds of showers and storms will be possible again
Wednesday and Thursday, with locally heavy rainfall again possible
both of these days.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
INZ066-073>075-080-KYZ089>100-OHZ053>056-061>065-070>074-077>082-088-
180900-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Clark-Madison-Franklin OH-Licking-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
406 AM EDT Mon Jun 17 2019
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio,
Southwest Ohio and West Central Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
A few isolated strong to severe storms may be possible, primarily
this afternoon into the evening. Gusty winds and very heavy rain will
be the primary threats.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
A few isolated strong to severe storms may be possible again Tuesday
afternoon. Gusty winds and very heavy rain will be the primary
threats.
Additional rounds of showers and storms will be possible again
Wednesday and Thursday, with locally heavy rainfall again possible
both of these days.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
In the hours before
Special weather statement, Jun 17, 4:15 PM EST, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
515 PM EDT Mon Jun 17 2019
INZ050-059-OHZ060-172145-
Union IN-Wayne IN-Preble OH-
515 PM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...UNION
COUNTIES IN EAST CENTRAL INDIANA AND SOUTHWESTERN PREBLE COUNTIES IN
WEST CENTRAL OHIO UNTIL 545 PM EDT...
At 515 PM EDT, radar indicated a strong thunderstorm near Liberty,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Richmond, Liberty, Camden, West College Corner, Salem, Brownsville,
College Corner, Boston, Witts Station, Dunlapsville, Whitewater State
Park, Fairhaven, Hueston Woods State Park, Goodwins Corner, West
Florence, Billingsville, Cottage Grove, Clifton, Morning Sun and
Kitchel.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3965 8503 3981 8474 3958 8461 3957 8475
3957 8481 3956 8482 3954 8502 3964 8504
TIME...MOT...LOC 2115Z 250DEG 27KT 3961 8498
SitesSpecial weather statement, Jun 17, 4:44 PM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
544 PM EDT Mon Jun 17 2019
INZ059-066-172215-
Union IN-Franklin IN-
544 PM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY IN SOUTHEASTERN
INDIANA AND SOUTHEASTERN UNION COUNTIES IN EAST CENTRAL INDIANA
UNTIL 615 PM EDT...
At 544 PM EDT, radar indicated a strong thunderstorm near Brookville,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Brookville, Metamora, Mount Carmel, Peppertown, Charlottesville,
Mounds State Recreation Area and Mixersville.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3936 8519 3944 8521 3956 8482 3938 8482
TIME...MOT...LOC 2144Z 249DEG 29KT 3940 8512
Special weather statement, Jun 17, 5:14 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
614 PM EDT Mon Jun 17 2019
INZ059-066-OHZ060-070-172245-
Union IN-Franklin IN-Butler OH-Preble OH-
614 PM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHEASTERN UNION COUNTY IN EAST CENTRAL
INDIANA...SOUTH CENTRAL PREBLE COUNTY IN WEST CENTRAL OHIO AND
NORTHWESTERN BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 645 PM EDT...
At 613 PM EDT, radar indicated a strong thunderstorm near Oxford,
moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Hamilton, Oxford, Camden, Seven Mile, Darrtown, Reily, College
Corner, Somerville, Mount Carmel, Charlottesville, Hueston Woods
State Park, Collinsville, Mixersville, Mcgonigle and Morning Sun.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3940 8491 3950 8494 3964 8466 3945 8453
TIME...MOT...LOC 2213Z 246DEG 24KT 3947 8487
BPP
Special weather statement, Jun 17, 5:37 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
637 PM EDT Mon Jun 17 2019
INZ073-172300-
Ripley IN-
637 PM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RIPLEY COUNTY UNTIL
700 PM EDT...
At 636 PM EDT, radar indicated a strong thunderstorm near Vernon,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Versailles, Osgood, Holton, Otter Village, Benham and New Marion.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3910 8544 3918 8529 3896 8522 3895 8545
TIME...MOT...LOC 2236Z 246DEG 30KT 3902 8550
BPP
Special weather statement, Jun 17, 6:03 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
703 PM EDT Mon Jun 17 2019
INZ073>075-172330-
Ripley IN-Ohio IN-Dearborn IN-
703 PM EDT Mon Jun 17 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...EASTERN RIPLEY
AND DEARBORN COUNTIES UNTIL 730 PM EDT...
At 703 PM EDT, radar indicated strong thunderstorms along a line
extending from 9 miles east of Batesville to 9 miles southwest of
Dillsboro, moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Lawrenceburg, Aurora, Bright, Milan, Dillsboro, Moores Hill,
Guilford, Wilmington, Logan, Manchester, Sunman, Hartford, St. Leon,
Mount Sinai, Pate, Cold Springs, Dover, Penntown, Weisburg and
Farmers Retreat.
This includes I-74 in Indiana between mile markers 163 and 168.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3929 8486 3894 8493 3893 8524 3927 8513
TIME...MOT...LOC 2303Z 260DEG 36KT 3926 8505 3892 8518
BPP
Special weather statement, Jun 17, 6:08 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
708 PM EDT Mon Jun 17 2019
OHZ061-062-070-071-172345-
Montgomery OH-Warren OH-Butler OH-Greene OH-
708 PM EDT Mon Jun 17 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL BUTLER...
NORTHWESTERN WARREN...WEST CENTRAL GREENE AND SOUTHEASTERN MONTGOMERY
COUNTIES UNTIL 745 PM EDT...
At 707 PM EDT, radar indicated strong thunderstorms along a line
extending from Oakwood to South Middletown, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Kettering, Middletown, Beavercreek, Miamisburg, Lebanon, Springboro,
Franklin, Bellbrook, Moraine, Carlisle, Oakwood, West Carrollton,
Hunter, Centerville, Lytle, Pekin, State Route 48 at State Route 73,
Genntown and Woodbourne-Hyde Park.
This includes I-75 in Ohio between mile markers 32 and 47.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3972 8400 3946 8417 3949 8441 3971 8420
TIME...MOT...LOC 2307Z 261DEG 28KT 3972 8415 3947 8440
BPP
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 825303, 825304, 825305, 825306, 825307, 825309, 825310, 825312, 825313, 825314, 825315, 825316, 825317, 825318, 825319, 825320, 825321, 825322, 825323, 825324, 825325, 825328, 825330, 825331, 825337, 825338, 825339, 825494, 825495, 825496, 825498, 825499, 825500, 825501, 825504, 825505, 825506, 825750, 825751, 826099, and more.